MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC CERVALIGN; ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC CERVALIGN; ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-114
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on (b)(6) 2025.It was reported that a surgeon noticed metal shavings after implanting a system plate and screws.There were no patient complications or delay in surgery associated with this complaint.The implants were unable to be returned to the manufacturer as they remain in the patient.No additional information available.Report 1 of 2.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the complainant.No device was returned for evaluation; further no photographs were provided.Operative notes and/or medical records were not provided for review of usage/technique.It is unknown if the metal shavings came from the plate, screws, or another unknown source.A review of manufacturing records was unable to be completed as the lot information of the product was not available.No further investigation was able to be performed at this time.A root cause was unable to be determined with the information provided, however it may be possible that if the screws weren't placed directly in the center of the holes in the plates, they may have unintentional contact and could result in shavings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.There have been zero other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of system implants and perform complaint investigations as appropriate.

Brand Name
CERVALIGN
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key22342204
Report Number3005031160-2025-00021
Device Sequence Number4825707
Product Code KWQ
UDI-Device Identifier00810076561073
UDI-Public00810076561073
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale